PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 51(65), pp. 22--24 (1992)
A new proof of Presi\'c's theorem on finite equations
Dragi\'c Bankovi\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: Applying some kind of algebraic structure Presi\'c determined in  the formulas of all general reproductive solutions of finite equation. We give a shorter proof of Presi\'c's theorem.
Classification (MSC2000): 03B50
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts